| Catalog Number |
SCM-520 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
04/01/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade iv.
Event or Problem Description
Sales representative reported warranty claim for capsular contracture baker grade unknown.Later patient reported right side implant that never dropped and is hard and a possible capsular contracture with baker grade unknown.Healthcare professional reported right side that never dropped, is hard and capsular contracture baker grade iv.The device remains implanted.
Event or Problem Description
Patient reported warranty claim for capsular contracture baker grade unknown.Patient later reported right side implant that never dropped and is hard and a possible capsular contracture with baker grade unknown.Healthcare professional additionally reported right side that never dropped, is hard and capsular contracture baker grade iv.Healthcare professional later reported capsular contracture baker grade iii.The device remains implanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: a2, a4, a5, a6, b3, b5, d4, e1, g2, h3, h4.